MathSciNet Relay Station
MathSciNet bibliographic data
MR2823039 42C05 (33C45 33C47)
Marcellán, Francisco; Rafaeli, Fernando R. Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3929–3936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement